Research

 

  • Research interests: Majorization between hermitian operators , Operator theory-Operator Algebras & Frames in Hilbert spaces (in finite and infinite dimension). 

 



Publications:

 

 

·         Benac, M.J., Massey, P.,  Stojanoff, D., Frames of translates with prescribed fine structure in shift invariant spaces, Journal of Functional Analysis (in press).

·         Benac, M.J., Massey, P.,  Stojanoff, D., Convex potentials and optimal shift generated oblique duals in shift invariant spaces, , J. Fourier Anal. Appl (in press).

·         Massey, P., Ravichandran, M., Multivariable Schur-Horn theorems. Proc. Lond. Math. Soc. (3) 112 (2016), no. 1, 206-234.

·         Benac, M.J., Massey, P.,  Stojanoff, D., Aliasing and oblique dual pair designs for consistent sampling. Linear Algebra Appl. 487 (2015), 112-145.

·         Massey, P., Ruiz, M., Stojanoff, D., Multiplicative Lidskii's inequalities and optimal perturbations of frames, Linear Algebra Appl. 469 (2015), 539-568.

·         Corach G., Massey P., Ruiz M., Procrustes problems and Parseval quasi-dual frames, Acta Appl. Math. 131 (2014), 179–195.

·         Massey, P., Ruiz, M., Stojanoff, D., Optimal frame completions with prescribed norms for majorization, J. Fourier Anal. Appl. 20 (2014), no. 5, 1111-1140.

·         Massey, P., Ruiz, M., Stojanoff, D. Optimal frame completions, Adv. Comput. Math. 40 (2014), no. 5-6, 1011-1042.

·         Argerami, M., Farenick, D., Massey, P. Second-order local multiplier algebras of continuous trace C*-algebras. Jour. of Mathematical Analisys and Appl. 397 (2013), no. 2, 822-836.

·         Argerami, M., Massey, P. Schur-Horn theorems in II$_\infty$-factors,  Pacific Journal of Mathematics 261 (2013), 283-310.

·         Massey, P., Ruiz, M., Stojanoff, D. Optimal dual frames and frame completions for majorization, Applied and computational harmonic analysis 34 (2013), 201-223.

·         Giribet, J., Maestripieri, A. Martínez Pería, F., Massey, P. On frames for Krein spaces. J. Math. Anal. Appl. 393 (2012), no. 1, 122–137.

·         Massey, P., Ruiz, M., Stojanoff, D.  Robust dual reconstruction systems Acta Appl. Math. 119 (2012), 167–183.

·         Massey, P., Ruiz, M.,  Stojanoff, D. Duality in reconstruction systems. Linear Algebra Appl. 436 (2012), no. 3, 447–464.

·         Argerami, M., Farenick, D., Massey, P. Injective envelopes and local multiplier algebras of some spatial continuous trace C*-algebras, Q. J. Math. 63 (2012), no. 1, 1–20.

·         Massey, P., Ruiz, M., Stojanoff, D.  The structure of minimizers of the frame potential on fusion frames, J. Fourier Anal. Appl. 16 (2010), no. 4, 514–543.

·         Massey, P. Non-commutative Schur-Horn theorems and extended majorization for hermitian matrices Linear Multilinear Algebra 58 (2010), no. 3-4, 465–480.

·         Massey, P., Ruiz, M. Minimization of convex functionals over frame operators, Advances in Computational Mathematics 32(2) (2010) 131-153.

·         Massey, P Optimal reconstruction systems for erasures and for the q-potential Linear Algebra Appl. 431(8) (2009) 1302-1316.

·         Massey, P., Ruiz, M. Tight frame completions with prescribed norms, Samp. Theory in Sig. and Image Proccesing 7(1) (2008), 1-13.

·         Argerami, M., Massey, P. Towards the Carpenter´s theorem, Proc. Amer. Math. Soc 137(11) (2009) 3679-3687

·         Argerami, M., Farenick, D., Massey, P. The gap between local multiplier algebras of C*-algebras, Q. J. Math. 60 (2009), no. 3, 273–281.

·         Argerami, M. , Massey, P. The local form of doubly stochastic maps and joint majorization in II_1 factors Integral Equations Operator Theory 61 (2008), no. 1, 1–19.

·         Argerami, M., Massey, P. A contractive version of Schur-Horn theorem in II_1 factors . J. Math. Anal. Appl, 337(1) (2008), 231-238

·         Massey, P., Refinements of spectral resolutions and modelling of operators in II_1 factors. Journal of Operator Theory 59(2) (2008), 247-262.

·         Argerami, M., Massey, P. A Schur-Horn type theorem for II_1 factorsIndiana University Journal of Math, 56 (2007), 2051-2060.

·          Antezana, J. , Massey, P. , Ruiz M., Stojanoff, D. The Schur-Horn theorem for operators and frames with prescribed  norms and frame operator. Illinois Journal of Mathematics 51(2) (2007), 537-560.

·         Antezana, J.; Massey, P. and Stojanoff, D. Jensen's inequality for spectral order and submajorization. J. Math. Anal. Appl.  331(1) (2007), 297-307.

·         Antezana, J., Massey, P., Stojanoff, D. lambda-Aluthge transforms and Schatten ideals. Linear Algebra Appl. 405 (2005), 177-199.

·         Martínez Pería, F.D.; Massey, P.G., Silvestre, L.E. Weak matrix majorization. Linear Algebra Appl. 403 (2005),    343-368.

·         Lewin, R., Sagastume, M., Massey P. Chang's \L $\sp *$ logic. Log. J. IGPL 12 (2004), no. 6, 485-497.

·         Lewin, R., Sagastume, M., Massey, P. ${\rm MV}\sp *$-algebras. Log. J. IGPL 12 (2004), no. 6, 461-483.

·         Massey, P., Stojanoff, D., Generalized Schur complements and $P$-complementable operators.Linear Algebra Appl. 393 (2004), 299-318.